# SDR AALA201701039010

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 58,737 hours, 21,936 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK PUMP 1 FAULT. PERFORMED TSM 28-21-00-810-813-A, NO ECAM FAULTS NOTED FUNCTIONAL TEST CENTER TANK FUEL PUMP NR 1 OPERATIONAL CHECKED GOOD. CENTER TANK FUEL PUMP GFI OPERATIONAL CHECKED GOOD PER AMM 28-18-00-710-801-A. AS A PRECAUTION, REPLACED FUEL PUMP NR 1 PRESSURE SWITCH (39QA) PER AMM 28-21-15-000-003/28-21-15-400-001.
